The Raducanu-Orhan operator associated with subclass of meromorphic bi-univalent functions
*Reem O. RasheedCorresponding authorreemamran@tu.edu.iqDepartment of PhysicsCollege of Education TuzkhurmatuUniversity of TikritTikrit, IraqView full profile →
* Corresponding author · click or hover a name for details
- Received:
- 08 Nov 2023
- Published Online:
- 30 Jun 2024
- Article type:
- Research Article
- Language:
- EN
- Article no.:
- JIM-1877
- Pages:
- 821–826
Abstract
Keywords
Subject Classifications
References
[1] Adegani, E. A., Motamednezhad, A., & Bulut, S. Coefficient estimates for a subclass of meromorphic bi-univalent functions defined by subordination. Stud. Univ. Babeş-Bolyai Math, 65, 57-66 (2020).
[2] Baernstein II, A., Girela, D., & Peláez, J. Á. Univalent functions, Hardy spaces and spaces of Dirichlet type. Illinois Journal of Mathematics, 48(3), 837-859 (2004).
[3] Çağlar, M., Orhan, H., & Yağmur, N. Coefficient bounds for new subclasses of bi-univalent functions. Filomat, 27(7), 1165-1171 (2013).
[4] Duren, P. L. Coefficients of meromorphic schlicht functions. Proceedings of the American Mathematical Society, 28(1), 169-172 (1971).
[5] Duren, P. L. Univalent functions (Vol. 259). Springer Science & Business Media (2001).
[6] Jassim, K. A., Rasheed, R. O., & Jassim, R. H. Generalized subclass of analytic bi-univalent functions defined by differential operator. Journal of Interdisciplinary Mathematics, 24(4), 961-970 (2021).
[7] Patil, A., & Naik, U. On subclasses of bi-univalent functions associated with the Raducanu-Orhan differential operator. Acta Univ. Apulensis Math. Inform, 52, 129-137 (2017).
[8] Rasheed, R. O., & Jassim, K. A. New subclasses of meromorphic multivalent functions associated with a differential operator. Journal of Interdisciplinary Mathematics, 22(8), 1443-1449 (2019).
[9] Salehian, S., & Motamednezhad, A. New subclasses of meromorphic bi-univalent functions by associated with subordinates. International Journal of Nonlinear Analysis and Applications, 12(2), 61-74 (2021).
[10] Srivastava, H. M., Mishra, A. K., & Gochhayat, P. Certain subclasses of analytic and bi-univalent functions. Applied Mathematics letters, 23(10), 1188-1192 (2010).
[11] Abbood, Mohaimen M., Ebrahim, Hassan H., Al-Fayadh, Ali & Obaid, Ahmed J. () Measure defined on Γ–algebra and some of their generalizations, Journal of Interdisciplinary Mathematics, :, 1-7, DOI: 10.47974/JIM-1502.




